Research Repository

On η-Convexity

Delavar, MR and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) On η-Convexity. Mathematical Inequalities and Applications, 20 (1). 203 - 216. ISSN 1331-4343

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: η -convex function; Hermite-Hadamard inequality; Fejer inequality; Slater type inequality
Subjects: Current > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 22 Feb 2018 22:12
Last Modified: 19 Aug 2019 07:17
ePrint Statistics: View download statistics for this item
Citations in Scopus: 27 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar